National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 280257

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 280257
Age:19.0
Gender:Female
Location:Florida
Vaccinated:2006-10-14
Onset:2006-10-16
Submitted:2007-06-04
Entered:2007-06-04
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / -

Administered by: Private      Purchased by: Unknown
Symptoms: Biopsy, Diarrhoea, Erythema nodosum, Blood test, Similar reaction on previous exposure to drug

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Yasmin
Current Illness: none
Preexisting Conditions: n/a
Diagnostic Lab Data: 15 blood tests, and biopsy
CDC 'Split Type':

Write-up:After first injection diahrrea occurred for 3 weeks. After second injection vomiting/diahhrea occurred. After third injection what appears to be erythema nodosum has occurred. Been to primary doctor twice. No explanations. Been to dermatologist, back"to original obgyn and have been referred to a rheumatologist.


Changed on 12/8/2009

VAERS ID: 280257 Before After
Age:19.0
Gender:Female
Location:Florida
Vaccinated:2006-10-14
Onset:2006-10-16
Submitted:2007-06-04
Entered:2007-06-04
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / -

Administered by: Private      Purchased by: Unknown Private
Symptoms: Biopsy, Diarrhoea, Erythema nodosum, Vomiting, Blood test, Similar reaction on previous exposure to drug

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Yasmin
Current Illness: none
Preexisting Conditions: n/a
Diagnostic Lab Data: 15 blood tests, and biopsy
CDC 'Split Type':

Write-up:After first injection diahrrea occurred for 3 weeks. After second injection vomiting/diahhrea occurred. After third injection what appears to be erythema nodosum has occurred. Been to primary doctor twice. No explanations. Been to dermatologist, back"to back to original obgyn and have been referred to a rheumatologist.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=280257&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166